# SDR DALA2024041104299

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286719) CORROSION ON FLOOR SUPPORT AT WL-208, STA 947.5+3, RBL51. REMOVED AND REPLACED FLOOR SUPPORT AT WL - 208, STA 947.5+3, RBL 51 IAW B737 SRM 51-40-02-0G-0, 51-40-05-0G-0 AND DWG 147A5650.
